Kansas, 2010

Hail and Damaging Winds in Kansas, August 11 to 13, 2010

August 11 to 13, 2010 · NWS ICT · 27 events in 4 counties and zones

Severe storms developed during the afternoon and early evening hours of August 11th through August 13th. Even with the isolated nature to the convection, the storms that developed produced damaging wind gusts over very small areas, as the oppressive heat that was over the area, made conditions favorable for pulse type convection and microburst type wind events.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
11
Property damage
$132,000
Crop damage
None recorded
Events
27

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ICT wrote it up.

Severe storms developed during the afternoon and early evening hours of August 11th through August 13th. Even with the isolated nature to the convection, the storms that developed produced damaging wind gusts over very small areas, as the oppressive heat that was over the area, made conditions favorable for pulse type convection and microburst type wind events.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before the first event at Aug 11, 5:37 PM CST, 35 minutes earlier.

Area forecast discussion, Aug 11, 5:37 PM CST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
637 PM CDT WED AUG 11 2010

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

MAIN AVIATION CONCERN THROUGH THIS TAF PACKAGE WILL BE CONVECTION
OVER THE NEXT FEW HOURS.

STORMS DEVELOPED LATE THIS AFTERNOON NEAR A WEAK SURFACE FRONT. THE
MOST WIDESPREAD CONVECTION HAS MOSTLY BEEN JUST NORTHEAST OF THE
FORECAST AREA. IF ANYTHING DEVELOPS OVER THE FORECAST AREA IT IS
EXPECTED TO REMAIN VERY ISOLATED AND SHOULD ONLY LAST AN HOUR OR SO
AFTER SUNSET. THE WEAK SURFACE FRONT IS EXPECTED TO WASH OUT
OVERNIGHT AS LEE TROUGHING STRENGTHENS. THEREFORE THE BETTER STORM
CHANCES ON THU WILL BE NORTH OF THE FORECAST AREA.

LAWSON

&&

.PREV DISCUSSION... /ISSUED 254 PM CDT WED AUG 11 2010/

DISCUSSION...
FORECAST CONCERNS...THE ONGOING HEAT WAVE AND ITS EVENTUAL DEMISE BY
THE WEEKEND.

THE WEAK SURFACE TROF WHICH SAGGED INTO CENTRAL KANSAS IS PROGGED
TO BECOME NON-DESCRIPT AS IT MOVES NORTH TONIGHT...WITH A HOT
SOUTHERLY FLOW EXPECTED ACROSS THE ENTIRE FORECAST AREA THURSDAY.
EVEN WITH POTENTIAL FOR BETTER AFTERNOON MIXING AND LOWER SURFACE
DEW POINTS ALONG THE WESTERN TIER OF COUNTIES ON THURSDAY...THE
HEAT INDICES WILL MOST LIKELY BE WITHIN A DEGREE OF THE EXPECTED
MAXS NEAR 105F. SO HAVE OPTED TO EXPAND THE WARNING FURTHER WEST
AGAIN TO SALINE AND RENO COUNTIES THROUGH FRIDAY...AND ISSUE A
HEAT ADVISORY FOR AREAS TO RUSSELL AND GREAT BEND UNTIL THURSDAY
EVENING.

OTHERWISE...THE HEAT FINALLY LOOKS TO BREAK BY THE WEEKEND...AS
THE SHORT AND MEDIUM RANGE MODELS CONTINUE TO SHOW A SIGNIFICANT
COLD FRONTAL PASSAGE FRIDAY NIGHT INTO SATURDAY...AS A STRONG
CANADIAN UPPER TROF IS PROGGED TO DROP SOUTHEAST INTO THE NORTHERN
ROCKIES AND SLIDE EAST ACROSS THE UPPER MIDWEST. MEANWHILE THE
MEAN UPPER FLOW PATTERN WILL UNDERGO A SIGNIFICANT CHANGE INTO
EARLY NEXT WEEK...AS A LONGWAVE TROFS DEVELOPS ACROSS EASTERN
CANADA INTO THE GREAT LAKES AND OHIO VALLEY...WITH THE UPPER
RIDGE ORIENTED FROM THE SOUTHWEST CONUS INTO THE PACIFIC
NORTHWEST. THIS COULD PLACE A PORTION OF THE FORECAST AREA IN A
PRECARIOUS NORTHWEST FLOW REGIME WITH POTENTIAL FOR PERIODIC
ELEVATED CONVECTIVE CHANCES. THE RELATIVE GOOD NEWS WILL BE THE
BREAK IN THE HEAT INTO EARLY NEXT WEEK.

DARMOFAL

AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
A VERY WEAK SURFACE BOUNDARY IS STAYING NEARLY STATIONARY ACROSS
CENTRAL KANSAS TODAY...AND IS NOT EXPECTED TO MOVE MUCH THROUGH
THE TAF PERIOD. WINDS WILL REMAIN LIGHT OVER ALL...AND WHILE
ISOLATED THUNDERSTORMS CANNOT BE RULED OUT...THEY ARE CERTAINLY
NOT LIKELY TO BE CLOSE TO ONE OF THESE TAF SITES. BELIEVE THE BEST
CHANCE FOR THUNDERSTORMS WILL BE ACROSS SOUTHEAST KANSAS...SO WILL
LEAVE THE CB MENTION.

SCHRECK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    76 104  77 105 /  10  10  10  20
HUTCHINSON      75 103  76 104 /  10  10  10  30
NEWTON          75 103  76 103 /  10  10  10  20
ELDORADO        75 102  76 103 /  10  10  10  10
WINFIELD-KWLD   76 102  77 103 /  10  10  10  10
RUSSELL         72 104  73 100 /  10  10  20  40
GREAT BEND      72 105  73 103 /  10  10  20  40
SALINA          76 104  77 103 /  10  10  10  30
MCPHERSON       75 103  76 104 /  10  10  10  30
COFFEYVILLE     76 102  77 103 /  10  10  10  10
CHANUTE         75 101  76 102 /  10  10  10  10
IOLA            75 100  76 101 /  10  10  10  10
PARSONS-KPPF    75 101  76 102 /  10  10  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT FRIDAY FOR KSZ049>053-
067>072-082-083-091>096-098>100.

HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR KSZ032-033-047-048.

&&
Hazardous weather outlook, Aug 11, 2:45 PM CST, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
345 PM CDT WED AUG 11 2010

KSZ032-033-047>053-067>072-082-083-091>096-098>100-122045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
345 PM CDT WED AUG 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

HEAT INDICES WILL RANGE FROM 105 TO 109 DEGREES THROUGH EARLY
THIS EVENING. PLEASE REFER TO THE EXCESSIVE HEAT WARNING AND
HEAT ADVISORY FOR DETAILS.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE UNTIL ABOUT MIDNIGHT.
THE STRONGEST STORMS THIS EVENING WILL BE CAPABLE OF PRODUCING
SMALL HAIL...WIND GUSTS TO 55 MPH AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE OPPRESSIVE HEAT WILL CONTINUE ACROSS THE AREA THROUGH
FRIDAY...WITH AFTERNOON HEAT INDICES FROM 105 TO 109 DEGREES.
PLEASE REFER TO THE EXCESSIVE HEAT WARNING AND HEAT ADVISORY FOR
DETAILS.

CHANCES FOR THUNDERSTORMS WILL INCREASE ACROSS CENTRAL KANSAS
FROM THURSDAY NIGHT INTO FRIDAY MORNING...AND ACROSS THE ENTIRE
AREA BY FRIDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE AND
ALSO PRODUCE LOCALLY HEAVY RAINFALL.

PERIODIC CHANCES FOR THUNDERSTORMS WILL LINGER ACROSS MUCH OF
THE AREA FROM SATURDAY INTO EARLY NEXT WEEK. NO ORGANIZED SEVERE
WEATHER IS EXPECTED...HOWEVER A LOCALLY STRONG STORM WILL BE
POSSIBLE AS WELL AS LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED

In the hours before

Special weather statement, Aug 11, 3:56 PM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
456 PM CDT WED AUG 11 2010

KSZ053-112230-
CHASE-
456 PM CDT WED AUG 11 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHASE COUNTY...

AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR SAFFORDVILLE...OR 6 MILES SOUTHEAST OF
COTTONWOOD FALLS...AND MOVING SOUTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

DUNTEN
Special weather statement, Aug 11, 5:05 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
605 PM CDT WED AUG 11 2010

KSZ082-112330-
KINGMAN-
605 PM CDT WED AUG 11 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KINGMAN COUNTY...

AT 602 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES NORTH OF ZENDA...OR 10 MILES SOUTHWEST
OF KINGMAN...AND MOVING EAST AT 5 MPH.

WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

JAKUB
Special weather statement, Aug 11, 5:37 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
637 PM CDT WED AUG 11 2010

KSZ052-068-120000-
HARVEY-MARION-
637 PM CDT WED AUG 11 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARVEY AND MARION COUNTIES...

AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHWEST OF PEABODY...OR 13 MILES
NORTHEAST OF NEWTON...AND MOVING EAST AT 5 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

JAKUB
Special weather statement, Aug 11, 6:01 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CDT WED AUG 11 2010

KSZ082-120045-
KINGMAN-
701 PM CDT WED AUG 11 2010

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KINGMAN COUNTY...

AT 658 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ZENDA...OR 14 MILES SOUTHWEST OF
KINGMAN...AND MOVING EAST AT 10 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

JAKUB

The radar

The Wichita radar (KICT), 65 km away, was scanning. The volume nearest the first event began at 00:12 UTC.

Open the radar archive at this moment

Event by event

24 thunderstorm wind, 3 hail. Local standard time, as filed.

Thunderstorm Wind, Marion

When
August 11, 6:12 PM CST
Where
Marion County, 6.09 mi WNW of Peabody
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.210, -97.200

Nickel size hail was reported with the 60 mph winds.

Thunderstorm Wind, Marion

When
August 11, 6:15 PM CST
Where
Marion County, 6.51 mi E of Goessel
Measured
52 kt (60 mph) estimated gust
Property damage
$400
Reported by
Trained Spotter
Coordinates
38.250, -97.230

A trained spotter reported tree branches blown down, and leaves and walnuts blown out of the trees.

Thunderstorm Wind, Marion

When
August 11, 6:28 PM CST
Where
Marion County, 6.03 mi WNW of Peabody
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
38.189, -97.208

An officer reported a tree blown down.

Thunderstorm Wind, Russell

When
August 12, 6:18 PM CST
Where
Russell County, 0.69 mi S of Russell
Measured
56 kt (64 mph) measured gust
Reported by
Trained Spotter
Coordinates
38.870, -98.850

A trained spotter reported the wind gust.

Thunderstorm Wind, Russell

When
August 12, 6:27 PM CST
Where
Russell County, 0.66 mi NE of (Rsl)russell Muni Ar
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
38.876, -98.811

Thunderstorm Wind, Russell

When
August 12, 6:30 PM CST
Where
Russell County, 0.69 mi N of Russell
Measured
70 kt (81 mph) estimated gust
Property damage
$12,000
Reported by
Trained Spotter
Coordinates
38.890, -98.850

A trained spotter estimated the winds, causing trees and power poles to be blown down.

Thunderstorm Wind, Barton

When
August 12, 7:59 PM CST
Where
Barton County, 3.92 mi NNW of Stickney
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.682, -98.850

A spotter reported his vehicle was nearly blown off the road into a ditch.

Thunderstorm Wind, Russell

When
August 12, 8:17 PM CST
Where
Russell County, 8.12 mi E of Milberger
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.730, -98.770

A trained spotter reported the gust.

Thunderstorm Wind, McPherson

When
August 13, 3:26 PM CST to 3:28 PM CST
Where
McPherson County, 1.35 mi NW of Mc Pherson Arpt to 0.54 mi E of Mc Pherson
Measured
61 kt (70 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
38.364, -97.697

Trained spotters reported 65 to 70 mph winds. Tree limbs were reported down across the city.

Thunderstorm Wind, McPherson

When
August 13, 3:30 PM CST
Where
McPherson County, 0.56 mi NW of Mc Pherson Arpt
Measured
70 kt (81 mph) measured gust
Reported by
COOP Observer
Coordinates
38.355, -97.688

Thunderstorm Wind, McPherson

When
August 13, 3:40 PM CST
Where
McPherson County, 0.54 mi E of Mc Pherson to 2.47 mi ENE of Mc Pherson
Measured
61 kt (70 mph) estimated gust
Property damage
$12,000
Reported by
Law Enforcement
Coordinates
38.370, -97.660

Multiple power lines were reported down across town.

Thunderstorm Wind, McPherson

When
August 13, 3:45 PM CST
Where
McPherson County, 1.28 mi WSW of Galva
Measured
70 kt (81 mph) estimated gust
Reported by
Broadcast Media
Coordinates
38.370, -97.550

Report courtesy of KSAL radio.

Thunderstorm Wind, McPherson

When
August 13, 3:49 PM CST to 3:50 PM CST
Where
McPherson County, 0.88 mi NE of Mc Pherson to 2.71 mi NE of Mc Pherson
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.380, -97.660

A trained spotter estimated the winds. Dime sized hail was also reported.

Hail, McPherson

When
August 13, 3:49 PM CST
Where
McPherson County, 0.88 mi NE of Mc Pherson
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.380, -97.660

A trained spotter also reported winds to 70 mph.

Thunderstorm Wind, McPherson

When
August 13, 3:52 PM CST
Where
McPherson County, 2.27 mi ENE of Mc Pherson
Measured
56 kt (64 mph) measured gust
Property damage
$14,000
Reported by
Public
Coordinates
38.380, -97.630

Several power lines were down across town, along with several tree limbs 2 to 5 inches in diameter. One inch hail was also reported.

Hail, McPherson

When
August 13, 3:52 PM CST
Where
McPherson County, 2.27 mi ENE of Mc Pherson
Measured
1 in hail
Reported by
Public
Coordinates
38.380, -97.630

Along with the hail, 64 mph winds were reported.

Thunderstorm Wind, McPherson

When
August 13, 4:02 PM CST
Where
McPherson County, 2.27 mi WNW of Galva
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.390, -97.570

A trained spotter reported the wind gust.

Hail, McPherson

When
August 13, 4:09 PM CST
Where
McPherson County, Roxbury
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.550, -97.420

Thunderstorm Wind, Marion

When
August 13, 4:45 PM CST
Where
Marion County, 9.48 mi NW of Durham
Measured
61 kt (70 mph) estimated gust
Property damage
$7,000
Reported by
Storm Chaser
Coordinates
38.580, -97.340

Large trees were blown down, blocking the road.

Thunderstorm Wind, McPherson

When
August 13, 4:45 PM CST to 4:47 PM CST
Where
McPherson County, 0.7 mi W of Roxbury to 0.91 mi E of Roxbury
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
38.549, -97.433

A trained spotter reported 24 inch diameter trees down at the Roxbury Cemetery. Multiple branches of 16 to 18 inches in diameter blocked Smoky Valley Road. Some minor roof damage was reported as well.

Thunderstorm Wind, Marion

When
August 13, 4:47 PM CST
Where
Marion County, 3.82 mi SSE of Tampa
Measured
61 kt (70 mph) estimated gust
Property damage
$8,000
Reported by
Trained Spotter
Coordinates
38.500, -97.120

A trained spotter reports multiple reports of branches down with limbs up to 12 inches in diameter. A couple of metal buildings are partially fallen over and a transformer pole was down as well.

Thunderstorm Wind, Marion

When
August 13, 4:56 PM CST
Where
Marion County, 4.28 mi WNW of Tampa
Measured
61 kt (70 mph) estimated gust
Injuries
1 direct, 0 indirect
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
38.567, -97.226

County dispatch reported a shed was destroyed and power lines down.

Thunderstorm Wind, Marion

When
August 13, 4:56 PM CST
Where
Marion County, 2.05 mi NNE of Durham
Measured
61 kt (70 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
38.508, -97.206

Power lines were reported down.

Thunderstorm Wind, Marion

When
August 13, 5:06 PM CST
Where
Marion County, 5.6 mi NNW of Durham
Measured
61 kt (70 mph) estimated gust
Property damage
$500
Reported by
Storm Chaser
Coordinates
38.551, -97.269

A thirty inch tree was broken off about eight feet above the ground.

Thunderstorm Wind, Marion

When
August 13, 6:10 PM CST to 6:20 PM CST
Where
Marion County, 2.39 mi ENE of Marion Res
Measured
70 kt (81 mph) estimated gust
Injuries
10 direct, 0 indirect
Property damage
$40,000
Reported by
Law Enforcement
Coordinates
38.392, -97.089

Extensive damage occurred at the Cottonwoon Point campground at Marion Lake. Three recreational vehicles were flipped over trapping a family of five and injuring 10 people overall. Most of the injuries were cuts and bruises, but one person had to be extricated from a camper and flown to a nearby hospital. 5 people that were taken to the hospital were treated and released. Trees were also knocked down with a carport destroyed.

Thunderstorm Wind, Marion

When
August 13, 6:28 PM CST
Where
Marion County, 4.27 mi NE of Marion
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Storm Chaser
Coordinates
38.390, -96.960

Power poles and power lines were blown down.

Thunderstorm Wind, Marion

When
August 13, 6:48 PM CST
Where
Marion County, 3 mi NE of Marion to 3.6 mi NE of Marion
Measured
61 kt (70 mph) estimated gust
Property damage
$8,000
Reported by
Law Enforcement
Coordinates
38.380, -96.980

One fourth of a barns roof was blown off.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2010Every state in 2010This day in weather historyWarnings in Kansas, August 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 257454, 257455, 257456, 257457, 257458, 257459, 257460, 257461, 258322, 258323, 258324, 258325, 258326, 258327, 258328, 258332, 258329, 258333, 258336, 258341, 258342, 258623, 258624, 258625, 258631, 258618, 258621.